# SDR AWXA9500017

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 602 - DURING C-7 INSPECTION, FOUND INTERCOSTAL CORRODED BEYOND CLEAN UP LIMITS, STATION 986 TO 1006 BL 0 LBL 24.  REMOVED, FABRICATED AND INSTALLED SECTION OF INTERCOSTAL PER SRM 51-10-02 AND 51-40-02.  (W)
